Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 6:00 PM MST for Maricopa County, Arizona. It was in force for 45 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 5, 2021, 6:00 PM MST (01:00 UTC)
- Expired
- Oct 5, 2021, 6:45 PM MST
- In force
- 45 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 33 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 5, 6:02 PM MST | HAIL 1 | 4 Ssw Sky Harbor Airpor, AZ | PHOTO ON SOCIAL MEDIA OF A 1 INCH DIAMETER HAIL STONE. |
| Oct 5, 6:03 PM MST | HAIL 1.25 | 3 Ssw Sky Harbor Airpor, AZ | ***DELAYED REPORT*** VIDEO SHOWS HAIL FALLING IN HERMOSO PARK. LARGEST HAIL ESTIMATED AT 1.25 INCHES IN DIAMETER. |
| Oct 5, 6:04 PM MST | HAIL 1 | 2 Ssw Sky Harbor Airpor, AZ | VIDEO ON SOCIAL MEDIA OF A COLLECTION OF HAIL WITH THE LARGEST STONES ESTIMATED AROUND 1 INCH. |
| Oct 5, 6:04 PM MST | HAIL 1.5 | 3 S Sky Harbor Airport, AZ | SOCIAL MEDIA PHOTO FROM LOCAL JOURNALIST SHOWED HAIL IN HIS HAND. HE ESTIMATED THE SIZE AT 1.5 INCHES IN DIAMETER. HAIL FELL FOR AROUND 5 MINUTES. |
| Oct 5, 6:05 PM MST | HAIL 1.25 | 2 Ssw Sky Harbor Airpor, AZ | ***DELAYED REPORT*** PHOTO ON SOCIAL MEDIA OF HAIL STONES ESTIMATED UP TO 1.25 INCHES IN DIAMETER. LOCATION AND TIMING BASED ON RADAR. |
| Oct 5, 6:06 PM MST | HAIL 0.75 | 1 E Sky Harbor Airport, AZ | ***DELAYED REPORT*** VIDEO OF HAIL FALLING AT SKY HARBOR INTERNATIONAL AIRPORT WITH ESTIMATED SIZES AROUND PEA TO PENNY. TIME ESTIMATED FROM RADAR. |
| Oct 5, 6:12 PM MST | HAIL 0.88 | 3 Se Sky Harbor Airport, AZ | PHOTO ON SOCIAL MEDIA OF ESTIMATED NICKEL-SIZED HAIL. |
| Oct 5, 6:42 PM MST | HAIL 0.75 | 3 Ese North Scottsdale, AZ | VIDEO ON SOCIAL MEDIA SHOWING ROUGHLY PENNY-SIZED HAIL. TIME ESTIMATED FROM RADAR. |
| Oct 5, 6:42 PM MST | HAIL 0.75 | 4 Se North Scottsdale, AZ | VIDEO ON SOCIAL MEDIA OF ROUGHLY PENNY-SIZED HAIL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 5, 11:46 AM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2251 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
467
WUUS55 KPSR 060100
SVRPSR
AZC013-060145-
/O.NEW.KPSR.SV.W.0127.211006T0100Z-211006T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
600 PM MST Tue Oct 5 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
* Until 645 PM MST.
* At 559 PM MST, a severe thunderstorm was located over South
Phoenix, or near Laveen, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Phoenix, Mesa, Scottsdale, Tempe, Paradise Valley, Laveen, Mesa
Riverview Mall, Tempe Marketplace, Papago Park, Piestewa Peak Park,
Arizona Mills Mall, Salt River Indian Community, Downtown Mesa,
South Phoenix and Arizona State Fairgrounds.
This includes the following highways...
AZ Interstate 10 between mile markers 142 and 159.
AZ Interstate 17 between mile markers 195 and 202.
AZ Route 51 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3328 11203 3338 11219 3369 11197 3351 11169
TIME...MOT...LOC 0059Z 221DEG 22KT 3337 11206
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDB2 follow-up statements
299 WWUS55 KPSR 060114 SVSPSR Severe Weather Statement National Weather Service Phoenix AZ 614 PM MST Tue Oct 5 2021 AZC013-060145- /O.CON.KPSR.SV.W.0127.000000T0000Z-211006T0145Z/ Maricopa AZ- 614 PM MST Tue Oct 5 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR MARICOPA COUNTY... At 614 PM MST, a severe thunderstorm was located over Papago Park, or near Tempe, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Phoenix, Scottsdale, Tempe, Paradise Valley, Tempe Marketplace, Papago Park, Downtown Scottsdale, Salt River Indian Community, Arizona State University, Scottsdale Airport, Camelback Mountain and Sky Harbor Airport. This includes the following highways... AZ Interstate 10 between mile markers 147 and 149, and near mile marker 154. AZ Route 51 between mile markers 1 and 2. AZ Route 87 between mile markers 178 and 182. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3339 11194 3345 11206 3367 11195 3354 11174 TIME...MOT...LOC 0114Z 220DEG 23KT 3346 11197 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ SDB
774
WWUS55 KPSR 060135
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
635 PM MST Tue Oct 5 2021
AZC013-060145-
/O.EXP.KPSR.SV.W.0127.000000T0000Z-211006T0145Z/
Maricopa AZ-
635 PM MST Tue Oct 5 2021
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
645 PM MST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail and gusty winds are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
LAT...LON 3339 11194 3345 11206 3367 11195 3354 11174
TIME...MOT...LOC 0135Z 221DEG 22KT 3355 11188
$$
SDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 4:58 PM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 5, 4:58 PM MST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 458 PM MST Tue Oct 5 2021 .UPDATE... Updated Aviation discussion. && .SYNOPSIS... A low pressure system will continue to move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Severe thunderstorms are expected to develop this afternoon, capable of producing strong, damaging winds, large hail, and perhaps an isolated tornado. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... A compact upper level low is moving east near the California-Mexico border. East of this low, warm and moist air continues to stream northward into the forecast area, leading to scattered showers and thunderstorms. So far, the relatively dry and cool boundary layer has only allowed for elevated convection. Rainfall and wind have both been limited, but we have received several reports of small hail. As we progress into the afternoon, several factors will come together for a potentially significant severe weather event by Arizona standards. Visible satellite imagery continues to show mostly clear conditions south of Phoenix, with a mixture of clouds and sun over the metro area. Overall, this is allowing for good low level heating. The 18z PSR sounding and ACARS data confirm this to be the case, with a gradually warming boundary layer. Model forecasts show that this should allow for surface temperatures to warm enough to overcome any convective inhibition by this afternoon. As convection becomes increasingly tied to the surface layer, it will dip into the strong low level directional shear present today. Meanwhile, as the upper level low advances towards the area (along with a corresponding jet streak) upper level wind speeds will increase along with diffluence aloft. This will result in effective bulk shear values of 40-50 kts continuing into the early evening. In addition to the favorable wind shear, upper level temperatures will cool significantly with 500 mb temperatures dropping to -15 to -16C or so. Very steep lapse rates into the mid levels will allow for a favorable hail growth zone to develop. CAPE values of 1500-2000 J are anticipated by the mid afternoon. Lastly, PWAT values will remain in the 1-1.2" range, which is easily sufficient for convective development. Taken together, the environment will be well primed for supercells to develop this afternoon with large hail (potentially up to 2" or so) and high wind gusts (potentially up to 65 kts or so). The strong low level shear may also allow for an isolated tornado or two. the most favored location for tornadic development is likely north of the Phoenix metro. The SPC has issued a severe thunderstorm watch through 03Z this evening to account for these threats. The risk for flash flooding appears to be much less than the risk for severe weather due to fast storm motions. Even so, as stronger thunderstorms develop this afternoon, the potential for locally heavy rain will increase. Accordingly, an isolated flash flood warning cannot be ruled out today, especially over the burn scars. The HREF has handled the strongly forced convective pattern quite well to this point. It indicates that scattered showers and storms will continue throughout the day, but that the strong to severe storms are likely to develop roughly along a line from west of Phoenix up through the Prescott area around 1-4 pm this afternoon. These storms will then likely traverse through the area between 3-7 pm. The threat of precipitation in the PSR forecast area will quickly wind down after that. As always, the exact locations which will see severe weather is never known for sure ahead of time and conditions can change quickly. Today would be a good day to check back frequently for forecast updates. After today's active weather, the next few days will be quiet with highs near 90 under partly sunny skies. Global ensembles indicate that another system will graze the area Friday night into Saturday. The chance of precipitation is quite low, with NBM showing less than a 10% chance of measurable precipitation. Temperatures will likely cool off though, with highs in the mid 80s over the weekend. An even stronger storm system (also likely dry) will affect the area next week. Details are limited at this range, but there is excellent agreement that temperatures will cool dramatically. The NBM only shows a 55% chance of exceeding 72F next Wednesday in Phoenix. Should this occur, morning lows would fall into the 40s and 50s for the first time since last spring. && .AVIATION...Updated at 2357Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Another round of thunderstorms is expected to affect the metro area roughly between 00Z-03Z. Anticipate that western portions of the Valley will see the brunt of storms. But, it is expected to cause a major wind shift with a westerly component at KPHX between 01Z- 02Z and be close enough for VCTS but otherwise not lower ceilings below 6kft AGL. But, there is definitely a possibility that KPHX could have TSRA+ at the airfield which would cause even more erratic winds and a major drop in ceilings and visibility along with hail potential. Anticipate the Valley will mostly be clear of thunderstorms by 04Z if not 03Z. Apart from thunderstorms, anticipate northeasterly surface winds will transition to northerly this evening then transition to familiar nocturnal patterns near midnight. Very benign conditions are anticipated during the overnight hours and daytime Wednesday. Southeast California/Southwest Arizona including KIPL and KBLH: Shower and storm activity has ended over southeast California and southwest AZ. There are some lingering batches of cumulus/altocumulus which should thin out after sunset. Surface winds at KIPL will favor familiar diurnal patterns at KIPL. At KBLH, anticipate northeasterly winds will transition to northerly late tonight with a period of light and variable in the morning before light south and southeast develops in the afternoon. Otherwise, no significant cloudiness. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hodges AVIATION...AJ FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 4:22 PM MST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
422 PM MST Tue Oct 5 2021
AZZ558-560-563-060000-
Southeast Gila County AZ-San Carlos AZ-
Pinal/Superstition Mountains AZ-
422 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila and Pinal
Counties through 500 PM MST...
At 421 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles south of San Carlos, or 18 miles northeast of Christmas, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Carlos.
This includes AZ Route 70 between mile markers 266 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
southeastern and east central Arizona.
&&
LAT...LON 3346 11011 3344 11032 3340 11035 3339 11044
3329 11046 3320 11040 3320 11046 3318 11047
3319 11050 3314 11059 3315 11064 3364 11038
3351 11007
TIME...MOT...LOC 2321Z 210DEG 27KT 3321 11048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBSpecial weather statement, Oct 5, 4:39 PM MST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
439 PM MST Tue Oct 5 2021
AZZ538-540-060030-
Buckeye/Avondale AZ-Tonopah Desert AZ-
439 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 530 PM MST...
At 438 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Palo Verde Nuclear Generation Station, or 14 miles
south of Tonopah, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buckeye, Tonopah, Palo Verde Nuclear Generation Station, Wintersburg,
Hassayampa and Arlington.
This includes the following highways...
AZ Interstate 10 between mile markers 93 and 116.
AZ Route 85 between mile markers 152 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3315 11288 3325 11309 3359 11291 3346 11254
TIME...MOT...LOC 2338Z 214DEG 19KT 3329 11294
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Oct 5, 4:50 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
450 PM MST TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 6 NE APACHE JUNCTION 33.47N 111.48W
10/05/2021 MARICOPA AZ PUBLIC
***DELAYED REPORT*** SOCIAL MEDIA VIDEO
SHOWED SWIFTLY MOVING WATER FLOWING ACROSS
SR 88 GOING TOWARDS CANYON LAKE. TIMING AND
LOCATION WAS APPROXIMATED.
&&
INSSpecial weather statement, Oct 5, 4:54 PM MST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
454 PM MST Tue Oct 5 2021
AZZ538-060030-
Tonopah Desert AZ-
454 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 530 PM MST...
At 454 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Tonopah, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tonopah and Wintersburg.
This includes AZ Interstate 10 between mile markers 83 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3333 11291 3337 11314 3371 11314 3362 11277
TIME...MOT...LOC 2354Z 185DEG 22KT 3342 11302
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Oct 5, 5:12 PM MST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
512 PM MST TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM FLASH FLOOD 6 SE PUNKIN CENTER 33.78N 111.26W
10/05/2021 GILA AZ DEPT OF HIGHWAYS
***DELAYED REPORT*** ADOT REPORTED THAT SR
188 WAS CLOSED BETWEEN MP 251-255 DUE TO A
ROCKSLIDE.
&&
INSSpecial weather statement, Oct 5, 5:46 PM MST, 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
546 PM MST Tue Oct 5 2021
AZZ558-560-562-563-060130-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
546 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila County through
630 PM MST...
At 546 PM MST, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Globe, moving north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, Cutter and Hilltop.
This includes the following highways...
US Highway 60 between mile markers 251 and 297.
AZ Route 70 between mile markers 253 and 261.
AZ Route 77 between mile markers 168 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
east central Arizona.
&&
LAT...LON 3354 11042 3331 11064 3334 11079 3366 11078
3379 11068 3385 11056 3382 11050 3383 11039
TIME...MOT...LOC 0046Z 184DEG 23KT 3354 11066
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:05 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 40 min |
| Oct 5, 5:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Oct 5, 5:24 PM MST | Severe Thunderstorm Warning | PSR | Gila | 51 min |
| Oct 5, 5:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Oct 5, 5:46 PM MST | Special Weather Statement | PSR | Gila | 44 min |
| Oct 5, 6:25 PM MST | Areal Flood Warning | PSR | Gila | 110 min |
| Oct 5, 6:40 PM MST | Special Weather Statement | PSR | 35 min | |
| Oct 5, 7:17 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Oct 5, 7:38 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 37 min |
| Oct 5, 7:50 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Oct 5, 8:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 8:23 PM MST | Areal Flood Warning | PSR | Gila | 10 hr |
| Oct 6, 7:43 AM MST | Areal Flood Warning | PSR | Gila | 14 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.